MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000194237

Медицинская библиотека · Respiration; international review of thoracic diseases · 1980

Adult respiratory distress syndrome associated with acute nitrofurantoin toxicity. Successful treatment with continuous positive airway pressure.

Israel R H, Gross R A, Bomba P A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A case of adult respiratory distress syndrome associated with nitrofurantoin use is described. The patient was successfully managed with continuous positive airway pressure (CPAP) through a tightly fitting face mask; clinical deterioration followed discontinuation of the CPAP, with improvement occurring when it was restarted. Acute nitrofurantoin pleuropulmonary reactions are reviewed, and CPAP by face mask is discussed.

Для цитирования: Israel R H, Gross R A, Bomba P A. Adult respiratory distress syndrome associated with acute nitrofurantoin toxicity. Successful treatment with continuous positive airway pressure.. Respiration; international review of thoracic diseases. 1980. DOI: 10.1159/000194237.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.